TheraFlu Express Max Severe Cold & Flu Berry Flavor

TheraFlu Express Max Severe Cold & Flu Berry Flavor

8.3 oz btl

Ingredients

Active Ingredients (In Each 30 ML) ... Purposes. Acetaminophen 650 Mg ... Pain Reliever/Fever Reducer. Dextromethorphan HBr 20 Mg ... Cough Suppressant. Guaifenesin 400 Mg ... Expectorant. Phenylephrine HCI 10 Mg ... Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Edetate Disodium, FD&C Blue No. 1, FD&C Red No. 40, Flavors, Glycerin, Maltitol Solution, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate.

Warnings

Stop use and ask a doctor if: Nervousness, dizziness, or sleeplessness occurs. Fever gets worse or lasts more than 3 days. Redness or swelling is present. New symptoms occur. Pain, cough or nasal congestion gets worse or lasts more than 7 days. Cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not use if neckband printed with "sealed for safety" is torn or missing.

Details

TheraFlu® Express Max® Severe Cold & Flu Berry. New warming relief™ formula! Acetaminophen- Pain reliever/fever reducer. Dextromethorphan HBr- Cough suppressant. Guaifenesin- Expectorant. Phenylephrine HCL- Nasal decongestant. Body ache. Fever. Chest congestion. Nasal congestion. Headache. Cough. Sore throat pain. Alcohol free. 8.3 fl oz (245.5 ml). Maximum strength per 4 hour dose. Uses: Temporarily relieves these symptoms due to a cold: Minor aches and pains. Minor sore throat pain. Headache. Nasal and sinus congestion. Cough due to minor throat and bronchial irritation. Temporarily reduces fever. Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Other information: Each 30ml contains: Potassium 30mg, sodium 14mg. Parents: Learn about teen medicine abuse, www.stopmedicineabuse.org. Trademarks are owned by or licensed to the GSK Group of Companies. All rights reserved. Questions or Comments? Call: 1-855-328-5259. ©2017 GSK Group of Companies or its licensor.

Do not use more than directed. Measure the dose correctly using the enclosed dosing cup. Take every 4 hours in dosing cup provided, while symptoms persist. Do not take more than 5 doses (150 ml) in 24 hours unless directed by a doctor. Age ... Dose: Adults and children 12 years of age and over ... 30 ml. Children under 12 years of age ... Do not use. Other Information: Store at controlled room temperature 20°-25°C (68°-77°F).

Manufacturer

Glaxosmithkline Consumer Healthcare, Lp.

Address

Warren, NJ 07059

Phone

1-855-328-5259